Alert archive / Tennessee / Winter Storm Warnings in 2016

Winter Storm Warning 1, NWS Nashville, TN

January 20, 201625 counties in Tennessee

NWS Nashville, TN issued this winter storm warning at Jan 20, 2016, 3:04 AM CST for 25 counties in Tennessee. It was in force for 11 hr. 48 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 20, 2016, 3:04 AM CST (09:04 UTC)
Expired
Jan 20, 2016, 2:13 PM CST
In force
11 hr
Issued by
NWS Nashville, TN
All 25 counties

Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 20, 3:48 AM CSTSLEET 0Vanleer, TN
Jan 20, 3:50 AM CSTSNOW 0Joelton, TN
Jan 20, 4:08 AM CSTSLEET 0Nashville, TNNEAR GREEN HILLS MALL
Jan 20, 4:11 AM CSTFREEZING RAIN 07 Sw Dickson, TNLIGHT FREEZING RAIN ON EAST PINEY ROAD
Jan 20, 4:13 AM CSTSLEET 0Franklin, TNTHROUGHOUT WILLIAMSON COUNTY
Jan 20, 4:20 AM CSTSLEET 05 W Brentwood, TNHEAVY SLEET FALLING
Jan 20, 4:25 AM CSTSLEET 0Carthage, TN
Jan 20, 4:26 AM CSTSNOW 0.8Clarksville, TNMIX OF SNOW AND SLEET
Jan 20, 4:28 AM CSTFREEZING RAIN 0Franklin, TNIN COOL SPRINGS
Jan 20, 4:28 AM CSTSNOW 1White House, TN
Jan 20, 4:30 AM CSTSLEET 0Berry Hill, TN
Jan 20, 4:39 AM CSTSLEET 0Brentwood, TNAT TEMA EMERGENCY OPERATIONS CENTER
Jan 20, 4:42 AM CSTSLEET 0Smyrna, TN
Jan 20, 4:42 AM CSTSLEET 0.5Tennessee Ridge, TNMOSTLY SLEET... BUT SNOW AND FREEZING RAIN MIXED IN
Jan 20, 4:48 AM CSTSLEET 0Nashville, TNON BROADWAY STREET DOWNTOWN
Jan 20, 4:50 AM CSTSLEET 0Hermitage, TNPATCHES OF ICE FORMING
Jan 20, 4:55 AM CSTFREEZING RAIN 0Dickson, TNCOATING OF ICE IN DOWNTOWN DICKSON. SLEET MIXING IN NOW.
Jan 20, 4:58 AM CSTSLEET 0Murfreesboro, TNJOE B JACKSON ROAD AND INTERSTATE 24
Jan 20, 5:05 AM CSTSNOW 0Goodlettsville, TNSNOW/SLEET MIX. DUSTING ON ROADS AND GRASS
Jan 20, 5:20 AM CSTSLEET 0Nashville, TNSOME ICE ACCUMULATIONS ON BRILEY PKWY NEAR OPRY MILLS
Jan 20, 5:35 AM CSTFREEZING RAIN 010 S Waverly, TNPORTIONS OF INTERSTATE 40 CLOSED IN HUMPHREYS COUNTY
Jan 20, 5:39 AM CSTFREEZING RAIN 0Fairview, TNICE PATCHES ON HWY 96 BETWEEN I-40 AND HWY 100.
Jan 20, 5:39 AM CSTFREEZING RAIN 0Franklin, TNICE REPORTS ON TN HWY 840 IN WILLIAMSON COUNTY
Jan 20, 5:39 AM CSTFREEZING RAIN 0Murfreesboro, TNICE REPORTS ON TN HWY 840 BETWEEN MM 7 AND 43
Jan 20, 5:44 AM CSTSNOW 0Lafayette, TN
Jan 20, 5:57 AM CSTSLEET 2.5Clarksville, TN1/2 INCH OF SLEET FIRST THEN THE REST SNOW ON TOP NEAR EXIT 1 ON I-24
Jan 20, 6:22 AM CSTFREEZING RAIN 0Franklin, TNINTERSTATE 65 ICY THROUGHOUT WILLIAMSON COUNTY
Jan 20, 6:57 AM CSTFREEZING RAIN 0.21 Ne Forest Hills, TNUNSALTED ROADS SLUSHY AND ICED. DECKS AND ABOVE GROUND OBJECTS ARE ICE COVERED.
Jan 20, 7:08 AM CSTSLEET 0Crossville, TN
Jan 20, 7:14 AM CSTSLEET 08 Ne Sparta, TNSLEET AND ICE
Jan 20, 7:15 AM CSTSNOW 2Celina, TN
Jan 20, 7:30 AM CSTSLEET 210 Ne Livingston, TN2 INCHES OF SNOW SO FAR MEASURED ALONG THE OVERTON COUNTY AND PICKETT COUNTY LINE.
Jan 20, 7:31 AM CSTFREEZING RAIN 0.15Hendersonville, TN
Jan 20, 7:34 AM CSTSLEET 0Cookeville, TNSLEET AND SNOW. UNTREATED ROADS SNOW COVERED ACROSS THE COUNTY.
Jan 20, 7:43 AM CSTSNOW 1Livingston, TNSNOW AND SLEET MIX ON ROADS MAKING FOR VERY HAZARDOUS TRAVEL COUNTY WIDE
Jan 20, 7:59 AM CSTSNOW 2Byrdstown, TN
Jan 20, 8:03 AM CSTSNOW 1.514 Ene Monterey, TN1.5 INCHES MEASURED IN CLARKRANGE.
Jan 20, 8:10 AM CSTSNOW 3Clarksville, TNFINAL MEASUREMENT OF 3 INCHES IN CLARKSVILLE
Jan 20, 8:52 AM CSTSNOW 1.5Cross Plains, TN
Jan 20, 8:52 AM CSTSNOW 2Orlinda, TN
Jan 20, 8:55 AM CSTSNOW 28 Nne Dover, TN
Jan 20, 8:55 AM CSTSNOW 2.6Red Boiling Springs, TN
Jan 20, 9:02 AM CSTSNOW 2Adams, TN
Jan 20, 9:03 AM CSTSNOW 1.8Westmoreland, TN
Jan 20, 9:50 AM CSTSNOW 46 Nw Celina, TN4 INCHES OF SNOW MEASURED IN THE PEA RIDGE AREA. REPORT RELAYED BY EMERGENCY MANAGEMENT
Jan 20, 10:43 AM CSTSNOW 1Portland, TN
Jan 20, 11:09 AM CSTSNOW 112 Ne Cookeville, TN1 INCH OF SNOW MEASURED 4 MILES EAST OF RICKMAN.
Jan 20, 12:12 PM CSTSNOW 2.3Jamestown, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1779 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

768 
WWUS44 KOHX 200904
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
304 AM CST WED JAN 20 2016

...WINTRY MIX OF SNOW AND ICE WILL BRING MAJOR TRAVEL IMPACTS TO
MIDDLE TENNESSEE TODAY...

.A STRONG STORM SYSTEM WILL MOVE ACROSS THE ARCTIC AIRMASS IN
PLACE OVER THE REGION TO BRING A WINTRY MIX OF SNOW...SLEET...AND
FREEZING RAIN TO MIDDLE TENNESSEE TODAY. AREAS ALONG AND NORTH OF
INTERSTATE 40 AND EAST OF INTERSTATE 24 WILL SEE MAINLY SNOW WITH 2
TO 4 INCHES POSSIBLE...WITH THE HIGHER AMOUNTS NEAR THE KENTUCKY
BORDER. LATER IN THE MORNING AND INTO THE AFTERNOON SNOW WILL GIVE
WAY TO A MIX OF SLEET...FREEZING RAIN...AND EVENTUALLY RAIN ON TOP
OF THE SNOW. SOUTH OF INTERSTATE 40 AND WEST OF INTERSTATE 24...A
MIX OF SNOW...SLEET...AND FREEZING RAIN IS EXPECTED WITH A DUSTING
TO AROUND 2 INCHES OF SNOW POSSIBLE ALONG WITH AROUND A TENTH OF AN
INCH OF ICE. MAJOR TRAVEL IMPACTS ARE EXPECTED DUE TO SNOW AND ICE
ACCUMULATIONS ON ROADS AND BRIDGES...ESPECIALLY DURING THE MORNING
COMMUTE.

TNZ005>011-023>034-059-062>066-201800-
/O.UPG.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/
/O.NEW.KOHX.WS.W.0001.160120T0904Z-160121T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD-CANNON-
DE KALB-WHITE-CUMBERLAND-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...FRANKLIN...BRENTWOOD...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE
304 AM CST WED JAN 20 2016

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM
WARNING FOR SNOW MIXING WITH FREEZING RAIN AND SLEET...WHICH IS
IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WINTER WEATHER ADVISORY
IS NO LONGER IN EFFECT.

* TIMING...UNTIL 6 PM CST TODAY.

* ALONG AND NORTH OF I-40 AND EAST OF I-24...SNOW ACCUMULATIONS OF 2
  TO 4 INCHES...WITH THE HIGHER AMOUNTS NEAR THE KENTUCKY BORDER.
  ICE ACCUMULATIONS UP TO ONE TENTH OF AN INCH. 

* SOUTH OF I-40 AND WEST OF I-24...SNOW ACCUMULATIONS RANGING FROM A
  DUSTING NEAR THE ALABAMA BORDER UP TO 3 INCHES NEAR I-40. ICE
  ACCUMULATIONS AROUND A TENTH OF AN INCH. 

* MAIN IMPACT...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES WILL
  CREATE VERY HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ALONG AND
  NORTH OF I-40 AND DURING THE MORNING COMMUTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

TNZ056>058-060-061-075-077>080-093>095-201800-
/O.CON.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/
PERRY-HICKMAN-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-WARREN-GRUNDY-
VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...LOBELVILLE...CENTERVILLE...HOHENWALD...
COLUMBIA...LEWISBURG...SHELBYVILLE...TULLAHOMA...MANCHESTER...
MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...LAWRENCEBURG...
PULASKI
304 AM CST WED JAN 20 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* TIMING...UNTIL 6 PM CST TODAY.

* IMPACTS...SNOW ACCUMULATIONS RANGING FROM A DUSTING NEAR THE
  ALABAMA BORDER UP TO AROUND 2 INCHES NEAR I-40. ICE ACCUMULATIONS
  AROUND A TENTH OF AN INCH. 

* OTHER IMPACTS...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES
  WILL CREATE VERY HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY DURING
  THE MORNING COMMUTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
3 follow-up statements
951 
WWUS44 KOHX 201639
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1039 AM CST WED JAN 20 2016

...WINTRY MIX OF SNOW AND ICE WILL CONTINUE OVER EASTERN AND
SOUTHERN MIDDLE TENNESSEE FOR THE REMAINDER OF THE DAY...

...MAJOR TRAVEL IMPACTS CAN BE EXPECTED...

.BY LATE MORNING...A WINTRY MIX OF PRECIPITATION WAS OCCURRING
OVER EASTERN AND SOUTHERN PARTS OF THE MID-STATE, WHILE
PRECIPITATION WAS ENDING...OR HAD ENDED...OVER MOST WESTERN
AND NORTH CENTRAL AREAS. BETWEEN 2 AND 4 INCHES OF SNOW WAS
REPORTED THROUGH LATE MORNING OVER OUR NORTHERN BORDER
COUNTIES... NEAR THE KENTUCKY LINE. AN ADDITIONAL ONE TO TWO
INCHES IS POSSIBLE OVER THE NORTHEAST, BEFORE PRECIPITATION TAPERS
OFF THIS AFTERNOON. ICE ACCUMULATIONS...DUE TO FREEZING RAIN...
HAVE BEEN MAINLY A TENTH OF AN INCH OF LESS...ALTHOUGH SEVERAL
TENTHS OF AN INCH WAS REPORTED LATE IN THE MORNING IN THE
CROSSVILLE AREA. MOST ADDITIONAL ICE ACCUMULATIONS WILL BE BETWEEN
ONE AND TWO TENTHS OF AN INCH...WITH SOME ISOLATED SPOTS ALONG THE
SOUTHERN CUMBERLAND PLATEAU POSSIBLY SEEING TOTALS CLOSE TO HALF
AN INCH.

MAJOR TRAVEL IMPACTS ARE EXPECTED TO CONTINUE WHERE TEMPERATURES
REMAIN AT OR BELOW THE FREEZING MARK. GRADUAL IMPROVEMENT WILL BE
NOTICED IN SOME AREAS, WHERE TEMPERATURES STRUGGLE TO PUSH INTO
THE MIDDLE 30S.

TNZ005>009-023>029-059-062-201745-
/O.CAN.KOHX.WS.W.0001.000000T0000Z-160121T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-WILLIAMSON-RUTHERFORD-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...ERIN...WAVERLY...DICKSON...ASHLAND CITY...
NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...FRANKLIN...
BRENTWOOD...MURFREESBORO
1039 AM CST WED JAN 20 2016

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE
WINTER STORM WARNING. 

ALTHOUGH SNOW AND ICE WILL REMAIN ON MANY ROADS FOR MUCH OF THE
REST OF THE DAY...NO ADDITIONAL ACCUMULATIONS OF SNOW OR ICE ARE
EXPECTED. 

ROAD CONDITIONS WILL GRADUALLY IMPROVE IN SOME AREAS, MAINLY
SOUTH OF INTERSTATE 40, WHERE TEMPERATURES ARE EXPECTED TO
EVENTUALLY STRUGGLE INTO THE LOWER AND MIDDLE 30S. HOWEVER, IN
AREAS WHERE TEMPERATURES REMAIN BELOW THE FREEZING MARK, ROADS
WILL REMAIN SLICK AND HAZARDOUS.

$$

TNZ056-057-201745-
/O.CAN.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/
PERRY-HICKMAN-
INCLUDING THE CITIES OF...LOBELVILLE...CENTERVILLE
1039 AM CST WED JAN 20 2016

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

THE MAIN AREA OF PRECIPITATION HAS NOW PUSHED EAST AND SOUTH OF
PERRY AND HICKMAN COUNTIES...AND NO ADDITIONAL ACCUMULATIONS OF
SNOW OR ICE ARE EXPECTED TODAY. 

SOME AREAS MAY SEE ROAD CONDITIONS IMPROVE LATER TODAY AS
TEMPERATURES STRUGGLE TO PUSH ABOVE THE FREEZING MARK. HOWEVER,
MANY ROADS WILL LIKELY REMAIN SLICK AND HAZARDOUS FOR A GOOD PART
OF THE

$$

TNZ010-011-030>034-063>066-210000-
/O.CON.KOHX.WS.W.0001.000000T0000Z-160121T0000Z/
CLAY-PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-
WHITE-CUMBERLAND-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...CARTHAGE...
GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE
1039 AM CST WED JAN 20 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* TIMING...UNTIL 6 PM CST TODAY.

* ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 2 INCHES...WITH THE HIGHER
  AMOUNTS NEAR THE KENTUCKY BORDER. ADDITIONAL ICE ACCUMULATIONS
  UP TO ONE TENTH OF AN INCH. TOTAL SNOWFALL WILL RANGE FROM 3 TO
  6 INCHES IN COUNTIES NEAR THE KENTUCKY LINE, WITH LESSER AMOUNTS
  BETWEEN 1 AND 3 INCHES FURTHER SOUTH TOWARD THE INTERSTATE 40
  CORRIDOR. TOTAL AMOUNTS SOUTH OF INTERSTATE 40 WILL LIKELY BE
  LESS THAN AN INCH.

* MAIN IMPACT...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES
  WILL CREATE VERY HAZARDOUS TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

TNZ058-060-061-075-077>080-093>095-210000-
/O.CON.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/
LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-
LAWRENCE-GILES-
INCLUDING THE CITIES OF...HOHENWALD...COLUMBIA...LEWISBURG...
SHELBYVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
1039 AM CST WED JAN 20 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* TIMING...UNTIL 6 PM CST TODAY.

* IMPACTS...TOTAL SNOW ACCUMULATIONS RANGING FROM A DUSTING NEAR
  THE ALABAMA BORDER UP TO AROUND 2 INCHES NEAR I-40. ICE
  ACCUMULATIONS AROUND A TENTH OF AN INCH.

* OTHER IMPACTS...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES
  WILL CREATE VERY HAZARDOUS TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
19
497 
WWUS44 KOHX 201836
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 PM CST WED JAN 20 2016

...WINTRY MIX OF SNOW AND ICE TAPERING OFF OVER SOUTHEASTERN
MIDDLE TENNESSEE THIS AFTERNOON...

...ICY AND SNOW COVERED ROADS WILL CONTINUE TO CREATE HAZARDOUS
TRAVEL WHERE TEMPERATURES REMAIN AT OR BELOW THE FREEZING MARK...

.BY EARLY AFTERNOON...A WINTRY MIX OF PRECIPITATION WAS TAPERING
OFF OVER SOUTHEASTERN MIDDLE TENNESSEE...AND ONLY MINOR
ADDITIONAL ACCUMULATIONS OF SNOW AND ICE ARE EXPECTED.

MANY ROADS WILL REMAIN ICY AND SNOW COVERED WHERE TEMPERATURES
ARE AT OR BELOW THE FREEZING MARK.

TNZ010-011-030>034-063>065-201945-
/O.CAN.KOHX.WS.W.0001.000000T0000Z-160121T0000Z/
CLAY-PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-
WHITE-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...CARTHAGE...
GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...
SMITHVILLE...SPARTA
1236 PM CST WED JAN 20 2016

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE
WINTER STORM WARNING. 

ALTHOUGH SNOW AND ICE WILL REMAIN ON MANY ROADS FOR MUCH OF THE
REST OF THE DAY...NO ADDITIONAL ACCUMULATIONS OF SNOW OR ICE ARE
EXPECTED.

ROAD CONDITIONS MAY GRADUALLY IMPROVE IN SOME AREAS, MAINLY SOUTH
OF INTERSTATE 40, WHERE TEMPERATURES ARE EXPECTED TO STRUGGLE
INTO THE LOWER AND MIDDLE 30S. HOWEVER, IN AREAS WHERE
TEMPERATURES REMAIN BELOW THE FREEZING MARK, ROADS WILL REMAIN
SLICK AND HAZARDOUS.

$$

TNZ058-060-061-075-093>095-201945-
/O.CAN.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/
LEWIS-MAURY-MARSHALL-BEDFORD-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...HOHENWALD...COLUMBIA...LEWISBURG...
SHELBYVILLE...WAYNESBORO...LAWRENCEBURG...PULASKI
1236 PM CST WED JAN 20 2016

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

THE MAIN AREA OF PRECIPITATION HAS NOW PUSHED EAST AND SOUTH OF
THE AREA...AND NO ADDITIONAL ACCUMULATIONS OF SNOW OR ICE ARE
EXPECTED TODAY.

SOME AREAS MAY SEE ROAD CONDITIONS IMPROVE THIS AFTERNOON AS
TEMPERATURES STRUGGLE TO PUSH ABOVE THE FREEZING MARK. HOWEVER,
MANY ROADS WILL LIKELY REMAIN SLICK AND HAZARDOUS FOR A GOOD PART
OF THE DAY.

$$

TNZ066-210000-
/O.CON.KOHX.WS.W.0001.000000T0000Z-160121T0000Z/
CUMBERLAND-
INCLUDING THE CITY OF...CROSSVILLE
1236 PM CST WED JAN 20 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* TIMING...UNTIL 6 PM CST TODAY.

* ADDITIONAL SNOW ACCUMULATIONS LESS THAN AN HALF INCH. TOTAL
  SNOWFALL WILL LIKELY BE BETWEEN 2 AND 3 INCHES. LITTLE OR NO
  ADDITIONAL ICE ACCUMULATION. 

* MAIN IMPACT...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES 
  WILL CREATE VERY HAZARDOUS TRAVEL CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

TNZ077>080-210000-
/O.CON.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER
1236 PM CST WED JAN 20 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* TIMING...UNTIL 6 PM CST TODAY.

* ADDITIONAL SNOW ACCUMULATIONS LESS THAN ONE HALF INCH. TOTAL
  SNOW ACCUMULATIONS RANGING FROM A DUSTING NEAR THE ALABAMA
  BORDER TO BETWEEN 1 AND 2 INCHES ELSEWHERE.

* IMPACTS...SNOW AND ICE ACCUMULATIONS ON ROADS AND BRIDGES WILL
  CREATE HAZARDOUS TRAVEL CONDITIONS...WHERE TEMPERATURES REMAIN
  AT OR BELOW THE FREEZING MARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
19
551 
WWUS44 KOHX 202013
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
213 PM CST WED JAN 20 2016

...THE WINTER STORM WARNING AND WINTER WEATHER ADVISORY FOR
SOUTHEASTERN MIDDLE TENNESSEE FOR THIS AFTERNOON IS CANCELLED...

...A NEW WINTER STORM WATCH IS NOW IN EFFECT FOR FRIDAY MORNING
THROUGH SATURDAY MORNING FOR MOST OF MIDDLE TENNESSEE...

THE WINTRY MIX THAT PLAGUED MIDDLE TENNESSEE EARLIER TODAY HAS NOW
MOVED EAST. ALTHOUGH MANY ROADS WILL LIKELY REMAIN SLICK AND
HAZARDOUS THROUGH THIS EVENING...NO ADDITIONAL SNOW OR ICE
ACCUMULATION IS EXPECTED. 

TNZ066-210300-
/O.CAN.KOHX.WS.W.0001.000000T0000Z-160121T0000Z/
/O.NEW.KOHX.WS.A.0001.160122T1200Z-160123T1800Z/
CUMBERLAND-
INCLUDING THE CITY OF...CROSSVILLE
213 PM CST WED JAN 20 2016

...THE WINTER STORM WARNING THAT WAS IN EFFECT FOR THIS AFTERNOON
IS CANCELLED...

...A NEW WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

* TIMING...6 AM FRIDAY UNTIL NOON SATURDAY.

* SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE.

* MAIN IMPACTS...SNOW ACCUMULATIONS ON ROADS AND BRIDGES WILL
  CREATE HAZARDOUS TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

TNZ077>080-210300-
/O.CAN.KOHX.WW.Y.0002.000000T0000Z-160121T0000Z/
/O.NEW.KOHX.WS.A.0001.160122T1200Z-160123T1800Z/
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...TULLAHOMA...MANCHESTER...MCMINNVILLE...
ALTAMONT...SPENCER
213 PM CST WED JAN 20 2016

...THE WINTER WEATHER ADVISORY THAT WAS IN EFFECT FOR THIS
AFTERNOON IS CANCELLED...

...A NEW WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED.

* TIMING...6 AM FRIDAY UNTIL NOON SATURDAY.

* SNOW ACCUMULATIONS 2 TO 4 INCHES ARE POSSIBLE. 

* MAIN IMPACTS...SNOW ON ROADS AND BRIDGES WILL CREATE HAZARDOUS
  TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.


&&

$$

TNZ005>011-023>034-056>065-075-210300-
/O.NEW.KOHX.WS.A.0001.160122T1200Z-160123T1800Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...SHELBYVILLE
213 PM CST WED JAN 20 2016

...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING. 

* TIMING...6 AM FRIDAY UNTIL NOON SATURDAY.

* MAIN IMPACT...SNOW ON ROADS AND BRIDGES WILL CREATE HAZARDOUS
  TRAVEL CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
BOYD
01

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Jan 20, 3:04 AM CST, 0 minutes earlier.

Area forecast discussion, Jan 20, 3:04 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
304 AM CST WED JAN 20 2016

.DISCUSSION...

COLD AIR IS IN PLACE AND PRECIPITATION IS ON THE WAY AT FORECAST
TIME.  IT'S GOING TO TAKE SOME TIME FOR THE LOWEST LEVELS OF THE
ATMOSPHERE TO SATURATE ENOUGH TO ALLOW PRECIP TO REACH THE GROUND.
THE OTHER THING WE'RE WATCHING CLOSELY ARE THE SURFACE
TEMPERATURES ACROSS NORTHERN MISSISSIPPI AND ALABAMA. THESE ABOVE
FREEZING TEMPERATURES ARE STARTING TO NOSE INTO OUR SOUTHWEST
COUNTIES DUE TO A 925MB LLJ PUSHING INTO THE REGION. THIS IS THE
NOSE OF WARM AIR WE HAVE BEEN TALKING ABOUT THE LAST COUPLE OF
MORNINGS. HOWEVER...AS SOON AS IT STARTS RAINING...SURFACE
TEMPERATURES HAVE FALLEN BACK BELOW FREEZING IN THE MEMPHIS AREA.
WHEN THAT OCCURS HERE...THIS IS WHERE THE FREEZING RAIN WILL COME
INTO PLAY. THE OTHER FIGHTING FORCE IS THE COLD AIR TRYING TO PUSH
IN FROM THE NORTH. THIS SEEMS TO BE WINNING OVER AND SHOULD
CONTINUE TO DO SO THROUGH THE EARLY MORNING HOURS. BECAUSE OF
THESE FACTORS AND WITH THE LATEST BATCH OF GUIDANCE...WE HAVE
DECIDED NOT TO MAKE TOO MANY CHANGES AS FAR AS WINTER WEATHER
TYPES FOR THIS MORNING. THE ONLY MAJOR CHANGE IS THE SLIGHT INCREASE
OF SNOW ACCUMULATIONS FOR THE NORTHERN HALF OF THE MID-STATE...
COUPLED WITH THE FACT THAT THIS OUR FIRST WINTER WEATHER SYSTEM OF
THE SEASON AND TRAVEL IMPACTS ARE LIKELY TO BE MAJOR...WE WILL
UPGRADE THE NORTHERN HALF OF THE MID-STATE TO A WINTER STORM
WARNING. THIS WILL ENCOMPASS AN ONSET OF LIGHT FREEZING
RAIN...ADDING UP TO AROUND A TENTH OF AN INCH FOR EVERYONE...THEN
2 TO 4 INCHES OF SNOW FOR OUR COUNTIES CLOSEST TO THE KENTUCKY
STATE LINE AND THE UPPER CUMBERLAND PLATEAU. THE REST OF THE MID-
STATE IS LIKELY TO SEE 1/2 TO 2 INCHES...WITH THE LESSER AMOUNTS
CLOSER TO THE ALABAMA STATE LINE. THIS WILL BE A QUICK-HITTING
SYSTEM AND LIKELY BE OVER FOR THE WESTERN HALF OF THE MID- STATE
BY THE NOON HOUR. SOME LINGERING AFFECTS ARE LIKELY EAST OF I-65
THROUGHOUT THE AFTERNOON.

OUR SECOND SYSTEM OF THE WEEK WILL START GETTING RAMPED UP TONIGHT
IN THE ARKLATEX REGION.  A DIGGING UPPER LEVEL TROUGH WILL SPIN UP A
SURFACE LOW OVER LOUISIANA THAT WILL TRACK TOWARDS THE MID-STATE ON
THURSDAY.  QUITE A BIT OF RAIN IS EXPECTED ON THURSDAY AND THURSDAY
NIGHT BEFORE COLD AIR BEGINS TO WRAP AROUND THE BACKSIDE OF THIS
SYSTEM CHANGING RAIN OVER TO SNOW.  YESTERDAY'S MODELS RUNS SHOWED
THE TRACK OF THE UPPER LEVEL LOW MUCH FURTHER TO THE NORTH COMPARED
TO PREVIOUS RUNS...BUT THEY HAVE BOTH REVERTED BACK TO THE CENTER OF
THE UPPER LEVEL LOW PASSING DIRECTLY OVER MIDDLE TENNESSEE. COUPLED
WITH THE PERSISTENT QPF VALUES...A 10 TO 1 SNOW RATIO WOULD SUGGEST
THE POTENTIAL FOR 4 TO 6 INCHES OF SNOW.  THE ONLY SAVING GRACE IS
THE AMOUNT OF RAIN WE SHOULD SEE ON THURSDAY AND THURSDAY NIGHT.
THESE WET GROUNDS AND SLIGHT WARMER TEMPERATURES SHOULD INSULATE THE
GROUND AND ALLOW THE FIRST PORTION OF THAT SNOW TO MELT AND NOT
ACCUMULATE.  WE WILL CUT THE SNOW POTENTIAL IN HALF AND SAY THAT 1
TO 3 INCHES WILL BE POSSIBLE ON FRIDAY WITH THE HIGHER AMOUNTS ACROSS
THE NORTHERN HALF OF THE MID-STATE.

LIGHT SNOW COULD VERY WELL LINGER INTO SATURDAY NOW AS THIS SYSTEM
COULD BE SLOW TO PULL OUT OF THE AREA.  I HAVE SOME SMALL SNOW
ACCUMULATIONS ON SATURDAY...LESS THAN ONE QUARTER OF AN INCH.

SUNDAY SHOULD BE DRY AND TEMPERATURES BACK NEAR NORMAL BEFORE
ANOTHER SYSTEM STARTS HEADING OUR WAY FOR THE FIRST PART OF NEXT
WEEK.  MODELS HAVE BACKED OFF THE IDEA OF ANY ACCUMULATING WINTER
WEATHER BUT TEMPERATURES LOOKS TO COOL OFF AGAIN BY THE MIDDLE OF
NEXT WEEK.

&&

.AVIATION...
06Z TAF DISCUSSION.

COMPLICATED AVIATION WX FORECAST SCENARIO WITH POTENTIAL ICING CONCERNS
DUE TO FROZEN PCPN DEVELOPMENT CONTINUES. LATEST SHORT RANGE MODEL
CONSENSUS CONTINUING TO SHOW THAT ORGANIZED FROZEN PCPN DEVELOPMENT BEGINS
BY 20/08Z...LASTING CKV/BNA THRU 20/18Z...WITH CONTINUANCE OF FROZEN PCPN
IMPACTING CSV THRU 21/00ZZ. BEST ICING WINDOW PER FREEZING RAIN POTENTIAL
CKV/BNA 20/13Z-20/18Z AND CSV 20/18Z-20/24Z. CKV/BNA SHOULD EXPERIENCE A
TRANSITION TO LIGHT RAIN 20/18Z-21/00Z. MOST OF MOISTURE EXPECTED TO MOVE
EAST OF MID STATE 21/00Z-21/06Z...BUT A WEAK DISTURBANCE IN NWLY FLOW ALOFT
BEFORE SUBTLE UPPER LEVEL RIDGING INFLUENCES BUILD INTO THE MID STATE MIGHT
RESULT IN LIGHT FREEZING DRIZZLE BNA/CKV 21/02Z-21/06Z. CURRENT VFR CEILINGS
ARE EXPECTED TO LOWER TO STRATUS MVFR CEILINGS 20/07Z CKV-20/12Z CSV.
CEILINGS WILL EVENTUALLY LOWER INTO IFR/LIFR THRESHOLDS 20/18Z-21/06Z.
EXPECT PCPN TO RESULT IN LOWERING CURRENT VFR VSBYS TO IFR 20/12Z-20/18Z
WITH SOME IMPROVEMENT TO MVFR VSBYS CKV/BNA 20/18Z-21/06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      36  29  40  36  38 / 100  10  80 100  90
CLARKSVILLE    34  26  38  32  32 /  90  10  70  90  80
CROSSVILLE     32  28  39  36  38 / 100  20  70  90  90
COLUMBIA       37  32  42  38  40 / 100  20  90 100  80
LAWRENCEBURG   36  32  43  39  41 / 100  20  80 100  80
WAVERLY        36  29  39  33  33 /  90  10  80  90  80

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR CANNON-
CHEATHAM-CLAY-CUMBERLAND-DAVIDSON-DE KALB-DICKSON-FENTRESS-
HOUSTON-HUMPHREYS-JACKSON-MACON-MONTGOMERY-OVERTON-PICKETT-
PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-WHITE-
WILLIAMSON-WILSON.

WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR BEDFORD-
COFFEE-GILES-GRUNDY-HICKMAN-LAWRENCE-LEWIS-MARSHALL-MAURY-PERRY-
VAN BUREN-WARREN-WAYNE.

&&

SHORT TERM/AVIATION........21
LONG TERM..................UNGER
Hazardous weather outlook, Jan 19, 4:15 PM CST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
415 PM CST TUE JAN 19 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-202215-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
415 PM CST TUE JAN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

A WINTRY MIX OF SNOW...SLEET...AND ICE WILL SPREAD INTO MIDDLE
TENNESSEE AFTER MIDNIGHT. SEE THE WEDNESDAY SECTION FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTRY MIX OF SNOW...SLEET...AND ICE IS EXPECTED TO SPREAD
ACROSS MIDDLE TENNESSEE IN THE EARLY MORNING HOURS ON WEDNESDAY
AND CONTINUE THROUGH WEDNESDAY AFTERNOON BEFORE ENDING. ALONG AND
NORTH OF I-40...SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY
WITH LOCALLY UP TO 4 INCHES NEAR THE KENTUCKY BORDER...AND ICE
ACCUMULATIONS UP TO ONE TENTH OF AN INCH ARE ALSO POSSIBLE. SOUTH
OF I-40...SNOW ACCUMULATIONS RANGING FROM A DUSTING NEAR THE
ALABAMA BORDER UP TO 1 TO 2 INCHES NEAR I-40 ARE POSSIBLE...WITH
ICE ACCUMULATIONS AROUND A TENTH OF AN INCH LIKELY. ANY SNOW AND
ICE ACCUMULATIONS ON ROADS AND BRIDGES WILL CREATE HAZARDOUS
TRAVEL CONDITIONS ON WEDNESDAY...ESPECIALLY ALONG AND NORTH OF
I-40.

ANOTHER WINTER STORM WILL BRINGING RAIN TO MIDDLE TENNESSEE ON
THURSDAY...WITH RAIN MIXING WITH AND CHANGING TO SNOW ON FRIDAY
BEFORE ENDING FRIDAY NIGHT. A DUSTING TO A COUPLE OF INCHES OF
SNOW APPEARS POSSIBLE ON FRIDAY...ALTHOUGH THE EXACT AMOUNTS OF
SNOW REMAIN HIGHLY UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF WINTER PRECIPITATION TYPES AND ANY
ACCUMULATING WINTER PRECIPITATION ARE HIGHLY RECOMMENDED AND
WOULD BE GREATLY APPRECIATED ON WEDNESDAY.

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 2:13 PM CSTWinter Storm WatchOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more25 hr

Nearby

Winter Storm Warnings in Tennessee, 2016Every winter storm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.